MathSciNet Relay Station
MathSciNet bibliographic data
MR1104525 (92c:46062) 46L05 (46L85)
Voiculescu, Dan A note on quasi-diagonal $C\sp *$-algebras and homotopy. Duke Math. J. 62 (1991), no. 2, 267–271.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement